Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319444
Type: Artigo
Title: Soliton-induced transparency in disordered Kerr-metamaterial heterostructures
Author: Reyes-Gómez, E.
Cavalcanti, S. B.
Oliveira, L. E.
Abstract: The optical transmission properties of light in one-dimensional disordered nonlinear layered systems with meta-material inclusions are theoretically studied. Layer widths of both nonlinear andmetamaterial slabs are considered as random variables without any correlation between them. A thorough investigation of the influence of disorder in the vicinities of a Bragg gap, a zero-n gap, and a bulk-like longitudinal plasmon-polariton gap is performed. Disorder effects result in a considerable broadness of the transmission peaks as compared with periodic nondisordered structures. It is shown that the Bragg-gap soliton reveals itself as the most robust against disorder.
Subject: Localização de Anderson
Ótica não-linear
Sólitons
Country: Estados Unidos
Editor: Optical Society of America
Citation: Journal Of The Optical Society Of America B: Optical Physics. Osa - The Optical Society, v. 33, p. 320 - 327, 2016.
Rights: fechado
Identifier DOI: 10.1364/JOSAB.33.000320
Address: https://www.osapublishing.org/josab/abstract.cfm?uri=josab-33-3-320
Date Issue: 2016
Appears in Collections:IFGW - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000371783800012.pdf4.05 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.